# SDR GUUA05130701

- Difficulty date: May 13, 2007
- Submitted: May 17, 2007
- Operation: Air carrier
- Aircraft: N16540
- Make and model: Beech 1900D
- Aircraft serial: UE172
- Aircraft time: 23,683 hours, 28,153 cycles
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Annunciator
- Part number: 90422912
- Condition: Malfunctioned
- Location: Nlg
- Stage of operation: AP
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

FLIGHT: 9232 TPA/EYW - DURING APPROACH, TWO ATTEMPTS TO GET THE NOSE GEAR DOWN AND LOCKED ON SECOND ATTEMPT IT TOOK TWO MINUTES TO LOCK.  REPLACED NOSE GEAR ANNUNCIATOR ASSEMBLY.  OPERATIONAL CHECK NORMAL.
